What happens if a man wears a birth control patch?

dont know....
He might produce less sperm or find it harder to get an erection. He may become a little moody, or conversely, have a better mood. He may even have some minor skin changes such as softer skin or less acne. He might start to experience some gynecomastia (breast enlargement), though for many, the dosage would be too low for that.

It is fair to mention that you should never take any medication without a doctor. While transdermal hormones possibly have less risks than oral administration, there are still risks. You will need a complete workup before a doctor will be willing to prescribe this. You should try to seek professional help anyway. If you actually suffer from transsexualism, your therapist can refer you to an endocrinologist and get you on the correct and most effective hormones for you.

If you are merely suffering a fetish, then there is therapy for that. The problem with fetishism is that it feels like the real thing, and it will push you further than what you want or intend. There is also a paradox at work here. For the fetish driven types, it is their testosterone levels which help drive their desire to transition. But once they start on hormones, they might not want to transition anymore, or they express discomfort from a lack of a sex drive. The transsexual patient would welcome losing that, while the fetisher often won't.